Opuscula Math. 31, no. 2 (2011), 159-172

Opuscula Mathematica

Convolution algebras for topological groupoids with locally compact fibres

Mădălina Roxana Buneci

Abstract. The aim of this paper is to introduce various convolution algebras associated with a topological groupoid with locally compact fibres. Instead of working with continuous functions on \(G\), we consider functions having a uniformly continuity property on fibres. We assume that the groupoid is endowed with a system of measures (supported on its fibres) subject to the "left invariance" condition in the groupoid sense.

Keywords: convolution algebra, groupoid, uniform continuity, Haar system.

Mathematics Subject Classification: 22A22, 43A10.

Full text (pdf)

  • Mădălina Roxana Buneci
  • Constantin Brâncuşi University of Târgu-Jiu, Str. Geneva, Nr. 3, 210136 Târgu-Jiu, Romania
  • Received: 2010-06-29.
  • Accepted: 2010-07-09.
Opuscula Mathematica - cover

Cite this article as:
Mădălina Roxana Buneci, Convolution algebras for topological groupoids with locally compact fibres, Opuscula Math. 31, no. 2 (2011), 159-172, http://dx.doi.org/10.7494/OpMath.2011.31.2.159

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.